# SDR DALA1112369873

- Difficulty date: February 21, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STATION 427 L16L IS CRACKED.  REMOVED LONGERON SECTION FROM STA 360 TO 434 AT EXISTING SPLICES.  INSTALLED NEW SECTION OF LONGERON FROM S2777922-1 AND SPLICES IAW DC9 SRM 53-02 FIG 18, P-226.  REQUIRED INSPECTION COMPLETED BY Q-995 485522.
